# SDR TWAA9906308

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5520 · Elevator Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1421
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND INSIDE ANGLE AT STA 1421, LT SIDE, WAS CRACKED.  INSTALLED NEW ANGLE PER SRM 51-30-2 AND 51-30-5.
